# SDR ASAA2013111496416

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,455 hours, 6,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH RECALL.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER SHOWS RAM AIR ACT ON BIT TEST ONLY.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR1 CONTROLER GOOD REF FIM 21-62/T837. INTERMITTENT FAULT.  GROUND VERIFICATION TEST GOOD.  NO HISTORY - 60 DAYS.
